# SDR AK62002F00001

- Difficulty date: August 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N5448J
- Make and model: Cessna 421B
- Aircraft serial: 421B0906
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE APPEARS TO HAVE SUFFERED FROM OIL STARVATION AT THE NR 5 ROD JOURNAL.  THIS CAUSED THE ROD TO SEPARATE AND PROTRUDE THRU THE TOP OF THE CRANKCASE.
